# SDR BAGA2024100700008

- Difficulty date: September 9, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N203BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55128
- Aircraft time: 6,891 hours, 2,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE DOUBLER REAR BARREL FUSELAGE, AFT WASTE DOUBLER INNER DOUBLER AT FR75 ST6R35 CORROSION, CORROSION REMOVED/REPAIR AS PER REO 500-53-61-1438
